# SDR VJ9800666

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193315
- Condition: Cracked
- Location: Ws 543
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, LEFT WING LEADING EDGE RIB IS CRACKED AT STA 543 (NR 5 SLAT).  REMOVED LEFT WING LEADING EDGE CRACKED RIB, DRILLED, DEBURRED, TREATED, PRIME AND INSTALLED NEW RIB IAW DC9 SRM 51-10-4, 51-10-3, AND 51-30-3.
